# SDR USAA010572

- Difficulty date: May 25, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N242US
- Make and model: Boeing 737201
- Aircraft serial: 22444
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 52,490 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED .250 INCH, BS 178 WL 195.7, LBL 23.  REMOVED DAMAGED AREA, INSTALLED FILLER AND DOUBLER PER EA 69714 AND SRM 53-10-11 FIG 2.  (M)
